On Frobenius splitting of orbit closures of spherical subgroups in flag varieties

Xuhua He Jesper Funch Thomsen

Representation Theory mathscidoc:1912.43226

Transformation Groups, 17, (3), 691-715, 2012.9
Let <i>H</i> denote a spherical subgroup within a semisimple algebraic group <i>G</i>. In this paper we study the closures of the finitely many <i>H</i>-orbits in the flag variety of <i>G</i>. Using the language of Frobenius splitting we provide a criterion for these closures to have nice geometric and cohomological properties. We then show how the criterion applies to the spherical subgroups of minimal rank studied by N. Ressayre. Finally, we also provide applications of the criterion to orbit closures which are not multiplicity-free in the sense defined by M. Brion.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:30:42 uploaded by Xuhua_He ] [ 241 downloads ] [ 0 comments ]
@inproceedings{xuhua2012on,
  title={On Frobenius splitting of orbit closures of spherical subgroups in flag varieties},
  author={Xuhua He, and Jesper Funch Thomsen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113042792386786},
  booktitle={Transformation Groups},
  volume={17},
  number={3},
  pages={691-715},
  year={2012},
}
Xuhua He, and Jesper Funch Thomsen. On Frobenius splitting of orbit closures of spherical subgroups in flag varieties. 2012. Vol. 17. In Transformation Groups. pp.691-715. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113042792386786.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved